# SDR DL73S041003

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 49,854 hours, 36,000 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7213000000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT CAME ON IN FLIGHT.  SILENCED ALARM AND F/A INVESTIGATED.  NO SIGN OF SMOKE.  TESTED LAV SMOKE DETECTORS PER M/M.  CHECKS GOOD.
